# SDR FDEA200906252286

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N712712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR - AIR CONDITIONING INLET LOWER SUPPORT STRUCTURE HS CORROSION AT STA 863, RBL 19.0".  LWR SUPPORT FOUND CORRODED BEYOND SRM ALLOWABLE DAMAGE LIMITS.  CHORD REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
